# SDR AU000030

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Hose
- Part number: SCEET8
- Condition: Collapsed
- Location: Air Box
- Component: Engine Air Intak, Rotax, ROTAX912
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: C

## Discrepancy

(AUS) LT CARBURETOR SKEET HOSE INTERNAL LINER COLLAPSED BLOCKING AIR INTAKE. ENGINE FAILURE CAUSED AIRCRAFT TO CRASH.
